In this paper we prove some results on the possible multiplicative order of α+ α- 1 when α is a non-zero element of a finite field of characteristic 2. The results of the paper rely on a previous investigation on the structure of the graphs associated with the map x↦ x+ x- 1 in finite fields of characteristic 2.

Some notes on the multiplicative order of α+ α- 1 in finite fields of characteristic two / Ugolini, S.. - In: PERIODICA MATHEMATICA HUNGARICA. - ISSN 0031-5303. - 80:1(2020), pp. 81-94. [10.1007/s10998-019-00296-z]

Some notes on the multiplicative order of α+ α- 1 in finite fields of characteristic two

Ugolini S.
2020

Abstract

In this paper we prove some results on the possible multiplicative order of α+ α- 1 when α is a non-zero element of a finite field of characteristic 2. The results of the paper rely on a previous investigation on the structure of the graphs associated with the map x↦ x+ x- 1 in finite fields of characteristic 2.
1
Ugolini, S.
Some notes on the multiplicative order of α+ α- 1 in finite fields of characteristic two / Ugolini, S.. - In: PERIODICA MATHEMATICA HUNGARICA. - ISSN 0031-5303. - 80:1(2020), pp. 81-94. [10.1007/s10998-019-00296-z]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/278855
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact